HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Multipliers For A Quotient Banach Space And The Nevanlinna-Pick Theorem

Files in This Item:
pre895.pdf100.05 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84045

Title: Multipliers For A Quotient Banach Space And The Nevanlinna-Pick Theorem
Authors: Nakazi, Takahiko Browse this author
Keywords: quotient Bahach space
multiplier
Nevanlinna-Pick theorem
Hardy space
Issue Date: 2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 895
Start Page: [1]
Abstract: Let E be a Banach space on a set X and M(E) the space of multipliers of E. In this paper, we study the space of multipliers of the quotient space E/K where K is a closed M(E) - invariant subspace in E. When E is the classical Hilbert Hardy space, the Nevanlinna and Pick theorem shows M(E/K) is a quotient algebra of M(E).
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69704
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University